# SDR M3XA2016110411

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N159MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1199
- Aircraft time: 404 hours, 955 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  THE PILOT ENCOUNTERED AN ILLUMINATION FADEC MINOR NR  1 AND 2. A PRECAUTIONARY LANDING WAS MADE.   TROUBLESHOOTING IS STILL IN PROGRESS.
